Change search
Refine search result
1 - 4 of 4
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Lundström, Patrik
    University West, Department of Technology, Mathematics and Computer Science, Division for Mathematics and Sciences.
    Cohomology and the normal basis theorem2007In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 18, p. 69-72Article in journal (Refereed)
  • 2.
    Lundström, Patrik
    University West, Department of Engineering Science, Division of Land Surveying and Mathematics.
    Pythagoreiska tripplar på sex olika sätt2008In: Normat, ISSN 0801-3500, Vol. 56, no 3, p. 111-119Article in journal (Refereed)
    Abstract [en]

    Six different ways of parametrising Pythagorean triplets are presented, from the elementary arguments supplied by the Greek, via trigonometry to Gaussian integers and applications of Hilbers 90th theorem.

  • 3.
    Lundström, Patrik
    University West, Department of Technology, Mathematics and Computer Science.
    Self-dual Normal Integral Bases for Infinite Unramified Extensions2002In: Journal of Number Theory, ISSN 0022-314X, E-ISSN 1096-1658, Vol. 97, no 2, p. 350-367Article in journal (Refereed)
    Abstract [en]

    We prove a generalization to infinite Galois extensions of local fields, of a classical result by Noether on the existence of normal integral bases for finite tamely ramified Galois extensions. We also prove a self-dual normal integral basis theorem for infinite unramified Galois field extensions of local fields with finite residue fields of characteristic different from 2. This generalizes a result by Fainsilber for the finite case. To do this, we obtain an injectivity result concerning pointed cohomology sets, defined by inverse limits of norm-one groups of free finite-dimensional algebras with involution over complete discrete valuation rings.

  • 4.
    Nystedt, Patrik
    University West, Department of Engineering Science, Division of Mathematics, Computer and Surveying Engineering.
    A proof of the law of sines using the law of cosines2017In: Mathematics Magazine, ISSN 0025-570X, E-ISSN 1930-0980, Vol. 90, no 3, p. 180-181Article in journal (Refereed)
    Abstract [en]

    We give a proof of the law of sines using the law of cosines. © Mathematical Association of America.

1 - 4 of 4
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf